# SDR SWAA2021042719301

- Difficulty date: September 22, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXISTING REPAIR AT EGPR SURROUND DOUBLER ZONE 1 STA 235. / REPAIRED EGPR SURROUND DOUBLER ZONE 1 STA 235 PER SRM 53-10-15-2R-4 REPAIR 4.
